# SDR FOTR20140909026

- Difficulty date: July 30, 2014
- Submitted: September 9, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323589
- Condition: Dented
- Location: Zone 100
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE RT SIDE AT STA 495, BETWEEN 20R & 22R HAS MULTIPLE DENTS.  REPAIRED ON FAS WO N148AS-01-01, NR 60228.
